Yes, Gleevec can cause muscle, joint, bone pain and whole body weakness to the point of not being able to walk. Nothing can be done really... but just relax and overcome the symptoms. I know of someone who has leukemia and has terrible body pain and weakness, caused by all the chemotherapy.
The medicine is necessary for treatment so you just have to keep on taking it.
- Gleevec Information for Consumers
- Gleevec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gleevec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2010 • 1 answer
Posted 18 Feb 2010 • 4 answers
Posted 14 Feb 2011 • 1 answer
I had a GIST removed several months ago and when started on 400 mg of Gleevec I had severe reactions
Posted 1 Jan 2013 • 1 answer
At night my cafe muscle contracts up to the point where I sleeping I have to get up and walk around?
Posted 5 Jan 2014 • 1 answer